# SDR DALA2025052604007

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 SEAT TRACK -Y1292 OUT OF LIMITS AS PER JOB CARD 2500-2031. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOCATED BTW FR36 TO FR41 AS PER A319 SRM 51-72-11, A319 SRM 51-42-11. (0986336).
